Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Have under-eye dark circles, uneven skin tone, used melacare, got dark patch on cheeks post discontinuation. Cause?

HI doctor, I used melacare for 10 days as I heard from someone that it gives gud results.I have dark undereye circles and very uneven skin tone, for ex., my cheeks are fair but my forehead and the region around my mouth is dark.for the first few days of use of melacare my skin turned glossy and became fairer,also the dark marks started fading.I googled about melacare and found out that there are more ill effects than benifits,so I discontinued its use,now there s a dark patch which is not very significant on both my it because of melacare?what should I do?please suggest an alternative.
Asked On : Fri, 18 May 2012
Answers:  1 Views:  510
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Cosmetic & Plastic Surgeon 's  Response
Dark Under Eye circles:NOTHING Cures them,as long as you take treatment they would be light and then would almost return to previous colour.Skin lightening creams are O for short duration but harm in the long run.Use sun protection cream and use a hat, drink lot of water and sleep well.These remedies help in the long run.
Answered: Wed, 13 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor